EconPapers    
Economics at your fingertips  
 

Rejoinder on: Robust estimation of multivariate location and scatter in the presence of cellwise and casewise contamination

Claudio Agostinelli, Andy Leung (), Victor Yohai and Ruben Zamar ()

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2015, vol. 24, issue 3, 484-488

Abstract: We thank the discussants, the referees, and the associate editor for their stimulating discussions and helpful remarks. We thank the editor for giving us the opportunity to discuss our paper in this journal. The rejoinder is organized in several sections, which address the main points raised by the discussants. Copyright Sociedad de Estadística e Investigación Operativa 2015

Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (16)

Downloads: (external link)
http://hdl.handle.net/10.1007/s11749-015-0457-z (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:24:y:2015:i:3:p:484-488

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/s11749-015-0457-z

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:24:y:2015:i:3:p:484-488